ノイズに駆動された力学系の白色ノイズ極限 White noise limit of noisy dynamical systems

この論文をさがす

著者

収録刊行物

  • 形の科学会誌 = Bulletin of the Society for Science on Form

    形の科学会誌 = Bulletin of the Society for Science on Form 26(2), 239-240, 2011-12-01

参考文献:  4件中 1-4件 を表示

  • <no title>

    GUCKENHEIMER J.

    Nonlinear Oscillations, Dynamical Systems, and Bifurcations of Vector Fields, 1983

    被引用文献1件

  • <no title>

    KURAMOTO Y.

    Chemical Oscillations, Waves, and Turbulence, 1984

    被引用文献1件

  • <no title>

    TERAMAE J.

    Phys. Rev. Lett.. 102, 194102, 2009

    被引用文献1件

  • <no title>

    YOSHIMURA K.

    Reviews of Nonlinear Dynamics and Complexity 3, Chap. 3, 2010

    被引用文献1件

各種コード

  • NII論文ID(NAID)
    10030164406
  • NII書誌ID(NCID)
    AA11433526
  • 本文言語コード
    JPN
  • 資料種別
    SHO
  • ISSN
    09156089
  • データ提供元
    CJP書誌 
ページトップへ